# SDR DALA2025012100485

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0767677) CORROSION ON AFT FLOOR SUPPORT OF FLOOR FITTING LAV 3 INCHES AFT OF BS 974 LBL 25 WL 208. REMOVED AFT FLOOR FITTING DAMAGED AND INSTALLED NEW FLOOR FITTING LAV 3 INCHES AFT OF BS 974 LBL 25 WL 208 PER B737-900 SRM 51-40-02-0G.
